Im starting to worry. I thought okay nothing happend im safe but my period only lasted about 3 days? Is this normal? Is it because of plan b? Help!
i got my period in january , then i had sex after it went away .. i then took a plan b pill and i did not get a period the month of febuary ..i got another period at the very end of march almost april .. i spoke to a worker at planned parenthood , she said its completely normal to not bleed , bleed lighter or a bit heavier after taking the pill ..no worries.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Mar 2015 • 1 answer
Posted 31 Jul 2015 • 2 answers
Posted 13 Aug 2015 • 1 answer
Posted 26 Dec 2015 • 1 answer
Posted 23 Feb 2016 • 1 answer